Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 2572986, 5 pages
https://doi.org/10.1155/2018/2572986
Research Article

FTS and FTB of Conformable Fractional Order Linear Systems

1Department of Mathematics, College of Science, Jouf University, Aljouf, Saudi Arabia
2University of Sfax, Faculty of Sciences, Department of Mathematics, BP 1171, 3000 Sfax, Tunisia
3National School of Engineering, Department of Electrical Engineering, CEM lab, BP W, 3038 Sfax, Tunisia
4College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710119, China

Correspondence should be addressed to Abdellatif Ben Makhlouf; moc.liamg@fitalledbafuolhkamneb

Received 17 February 2018; Accepted 13 June 2018; Published 5 July 2018

Academic Editor: Filippo Cacace

Copyright © 2018 Abdellatif Ben Makhlouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.